# SDR DALA2022040402287

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 69,138 hours, 32,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATION:607. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR MECHANISM AND LUBED DOOR AND ARMING LEVER. OPS CHECK GOOD. (2179674)
